Top answers from doctors based on your search:
Disclaimer

true mass side effects

A 19-year-old male asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Yes: Supplements are not fda regulated hence potential side effects are not well studied. However potential side are numerous advise eating high protein d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old male asked:
Dr. Andrew Germanovich
13 years experience Pain Management
Supplements: Are not medications and are not regulated by the fda, they don't go through stringent standards. They can bring you more harm than good. Eat regular d ... Read More
2
2 thanks
A male asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Mass: I am not sure what serious mass means. If you mean getting hit by a car that would be serious mass that is bad.
A 24-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Seems okay: It appears to be a whey-protein supplement with creatine, and thus safe. I'm glad you're pursuing a fitness goal like this, and that you are doing thi ... Read More
2
2 thanks
A 18-year-old male asked:
Dr. Sean Kearney
Specializes in Orthopedic Surgery
Supplements: All medications and supplements have potential side effects. Supplements, such as mass gainers, should be approached with caution, since many suppleme ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Howard Shapiro
Specializes in Internal Medicine
Should be OK: That product has 1300 calories with 50 gm protein and vitamins. If you are not diabetic and have no intestinal diseases, there should be no problems ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Please elaborate...: What "mass" side effects please?
A male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Be careful : Depends which country you are in. In some countries regulation around these products are a bit loose and cases of safety concerns have occurred. Saf ... Read More
A 18-year-old male asked:
Dr. Robert Isaacs
39 years experience Family Medicine
Err...: Not sure what side effects it may have as am not familiar with the product, but i would be a little cautious, especially if this is a product that the ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Eugene Batelli
23 years experience Podiatry
Yes and yes: It's a cell volumizer. Can cause kidney damage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month